# SDR SIMA20150924007

- Difficulty date: September 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 30,632 hours, 21,753 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH, EXTERNAL HANDLE DOES NOT DEPLOY EASILY.  CREW ESCAPE HATCH, EXTERNAL HANDLE WAS LUBED IAW AMM 12-20-52 & DEPLOYS EASILY.  FUNCTIONAL CHECKED GOOD IAW AMM 52-22-00.
